Alert archive / Arkansas / Flash Flood Warnings in 2009

Flash Flood Warning 19, NWS Tulsa, OK

May 1, 20094 counties in Arkansas

NWS Tulsa, OK issued this flash flood warning at May 1, 2009, 4:49 PM CDT for 4 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2009, 4:49 PM CDT (21:49 UTC)
Expired
May 1, 2009, 10:45 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 012149
FFWTSA
ARC007-015-087-143-020345-
/O.NEW.KTSA.FF.W.0019.090501T2149Z-090502T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1045 PM CDT

* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM LOWELL TO
  3 MILES SOUTHWEST OF SPRINGTOWN...MOVING EAST AT 30 MPH. RADAR     
  INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER   
  1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1045 PM CDT. RAINFALL RATES 
  OF OVER ONE INCH PER HOUR WILL BE POSSIBLE WITH THE STRONGEST      
  THUNDERSTORM ACTIVITY.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...GARFIELD...GATEWAY...WAR EAGLE...TONTITOWN...
  SPRINGDALE...BEAVER...EUREKA SPRINGS...GRANDVIEW...BERRYVILLE...
  URBANETTE...CLIFTY...HINDSVILLE...RULE...GREEN FOREST...OAK
  GROVE...FORUM...CARROLLTON...ALPENA...MARBLE...RUDD AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3611 9454 3650 9461 3649 9329 3612 9329

$$
2 follow-up statements
000 
WGUS74 KTSA 012256
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT FRI MAY 1 2009

ARC007-015-087-143-020345-
/O.CON.KTSA.FF.W.0019.000000T0000Z-090502T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
556 PM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHERN MADISON...BENTON...CARROLL AND NORTHEASTERN WASHINGTON
COUNTIES...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF RUDD TO DECATUR...MOVING EAST AT 20 MPH. RADAR INDICATES
THAT 1 TO 2 INCHES OF RAIN HAS FALLEN IN THE LAST HOUR OVER PORTIONS 
OF THE WARNED AREA. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 
1045 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE GRAVETTE...DECATUR...RUDD...HIWASSE...OSAGE...BELLA VISTA...
BENTONVILLE...PEA RIDGE...ROGERS...GARFIELD...GATEWAY...BEAVER...
EUREKA SPRINGS...GRANDVIEW...URBANETTE...RULE...CARROLLTON...GREEN
FOREST...BERRYVILLE...OAK GROVE AND ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3611 9454 3650 9461 3649 9329 3612 9329

$$
000 
WGUS74 KTSA 020222
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
922 PM CDT FRI MAY 1 2009

ARC007-015-087-143-020345-
/O.CON.KTSA.FF.W.0019.000000T0000Z-090502T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-CARROLL AR-BENTON AR-MADISON AR-
922 PM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHERN MADISON...BENTON...CARROLL AND NORTHEASTERN WASHINGTON
COUNTIES...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS THE 
WARNING AREA.  WHILE THE MORE WIDESPREAD HEAVY RAINS HAD SHIFTED 
SLIGHTLY FURTHER SOUTHWARD...THERE REMAINS THE POTENTIAL FOR FLASH 
FLOODING WELL AFTER THE HEAVIEST RAINS HAVE ENDED.  RADAR INDICATES 
THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN WITH THE EARLIER 
STORMS...AN ANOTHER ONE INCHES WILL BE POSSIBLE THROUGH 1045 PM CDT.

SOME LOCATIONS THAT MAY EXPERIENCE ADDITIONAL HEAVY RAINS INCLUDE 
CLIFTY...HINDSVILLE...GRANDVIEW...FORUM...URBANETTE...BERRYVILLE...
OAK GROVE...MARBLE...GREEN FOREST...RULE...RUDD...OSAGE...CARROLLTON 
AND ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3611 9454 3650 9461 3649 9329 3612 9329

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 3:14 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 1, 3:14 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT FRI MAY 1 2009

.DISCUSSION...
FLOOD WATCH THROUGH THE WEEKEND.

MEGA RAIN TODAY...MAINLY THIS MORNING IN A BAND
FROM ABOUT OWASSO - CLAREMORE TO PRYOR - LOCUST
GROOVE TO NORTHERN CHEROKEE COUNTY.  OK MESONET
SITE AT PRYOR AT 7.68 SINCE EARLY MORNING. MOST
OF THAT...OVER 5 INCHES...FELL BETWEEN 6 - 9 AM.
CLAREMORE 4.34 IN THE SAME PERIOD.

GIVEN THE UPPER FLOW AND SHARP FRONTAL BOUNDARY
HEAVY RAIN  / FLOOD POTENTIAL WILL BE MAXIMIZED
OVER EASTERN OKLAHOMA / WEST CENTRAL /NORTHWEST
ARKANSAS THROUGH SUNDAY MORNING. AREAS HIT WITH
HEAVY RAIN TODAY  WILL BE ESPECIALLY VULNERABLE
TO ADDITIONAL  FLASH FLOODING THIS WEEKEND WHEN
MORE HEAVY RAIN DEVELOPS.

CURRENTLY THE SURFACE FRONTAL BOUNDARY RUNS FROM
EXTREME SOUTHWEST OKLAHOMA  TO EXTREME NORTHWEST
ARKANSAS.   TEMPERATURES IN THE 50S NORTH OF THE
BOUNDARY...MID 70S TO NEAR 80 SOUTH. NEAR 70 DEW
POINT SOUTHEAST LIKELY TO EXPLODE INTO MORE TSRA
BY LATE AFTERNOON..EARLY EVENING AS FRONT DRIFTS
SOUTHEAST AND LLJ INCREASES.

THE SURFACE BOUNDARY WILL BE ANCHORED JUST SOUTH
OF THE RED RIVER MUCH OF THE WEEKEND.  SOUTHERLY
FLOW ALOFT WILL PROVIDE  UNSEASONABLY MOIST FEED
THUS COPIOUS RAINFALL. POPS UNRESTRAINED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  60  50  64 / 100 100 100  40
FSM   59  65  55  64 /  90 100 100  70
MLC   58  63  53  63 /  90  90 100  60
BVO   50  57  48  65 /  90 100  70  40
FYV   53  59  50  60 / 100 100 100  50
BYV   51  56  49  59 / 100 100 100  60
MKO   55  57  52  62 / 100 100 100  50
MIO   50  58  48  63 /  90 100  90  40
F10   53  58  52  62 / 100  90 100  60
HHW   66  76  56  64 /  70  70  90  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, May 1, 1:14 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT FRI MAY 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT FRI MAY 1 2009

...RAINFALL LETTING UP FOR NOW BUT FLOODING CONTINUES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A LARGE SWATH OF 3 TO OVER 7 INCHES OF RAIN FELL FROM NORTHERN TULSA
COUNTY EAST ACROSS RODGERS...MAYES..AND DELAWARE COUNTIES AND INCLUDES
PARTS OF ADJACENT COUNTIES AS WELL. THE SHOWERS AND THUNDERSTORMS ARE
DECREASING IN NUMBER AND INTENSITY AS THE LOW LEVEL JET FEEDING THE
STORMS HAS WEAKENED.

SOME AREAS THAT RECEIVED THE HEAVY RAIN MAY STILL SEE AN ADDITIONAL
1/2 TO ONE INCH OF RAIN THIS AFTERNOON.

A COLD FRONT IS MOVING THROUGH THE AREA BUT THIS WILL NOT END THE
SHOWER AND THUNDERSTORM ACTIVITY SINCE IT WILL LIKELY STALL ACROSS THE
REGION TONIGHT. THIS WILL ALLOW ADDITIONAL SHOWERS AND THUNDERSTORM
TO FORM ACROSS THE ENTIRE AREA AS THE LOW LEVEL JET STRENGTHENS LATER
TONIGHT. ADDITIONAL HEAVY RAIN IS POSSIBLE LATE TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER
OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS
POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING
CONCERNS WILL ALSO REMAIN...AND THE FLASH FLOOD WATCH REMAINING
IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS
FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE
LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF
THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE
TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 1, 4:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             2 W HOLLOW              36.89N 95.31W
05/01/2009  E0.75 INCH       CRAIG              OK   PUBLIC

0353 PM     HAIL             2 W HOLLOW              36.89N 95.31W
05/01/2009  E0.75 INCH       CRAIG              OK   PUBLIC

&&
Local storm report, May 1, 4:12 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             2 W MIAMI               36.87N 94.91W
05/01/2009  E0.75 INCH       OTTAWA             OK   EMERGENCY MNGR

0409 PM     HAIL             GENTRY                  36.27N 94.48W
05/01/2009  E0.75 INCH       BENTON             AR   PUBLIC

&&
Local storm report, May 1, 4:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             3 SE MIAMI              36.84N 94.84W
05/01/2009  E0.75 INCH       OTTAWA             OK   TRAINED SPOTTER

            PENNY HAIL COVERING GROUND.

&&
Local storm report, May 1, 4:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             COLCORD                 36.26N 94.69W
05/01/2009  E0.75 INCH       DELAWARE           OK   PUBLIC

&&
Local storm report, May 1, 4:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             CAVE SPRINGS            36.26N 94.23W
05/01/2009  E1.00 INCH       BENTON             AR   LAW ENFORCEMENT

&&
Local storm report, May 1, 4:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      COLCORD                 36.26N 94.69W
05/01/2009                   DELAWARE           OK   PUBLIC

            FLINT ROAD AND 700 ROAD NEAR COLCORD BARRICADED DUE TO
            HIGH WATER. ACCESS TO HIGHWAY 412 ALSO RESTRICTED. TIME
            OF ROAD CLOSURES ESTIMATED.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:39 AM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington54 hr
May 1, 4:27 AM CDTSevere Thunderstorm WarningTSABenton63 min
May 1, 7:08 AM CDTSpecial Weather StatementTSACarroll67 min
May 1, 10:09 AM CDTFlash Flood WarningTSACrawford, Washington3 hr
May 1, 11:04 AM CDTSevere Thunderstorm WarningTSAMadison, Washington56 min
May 1, 2:52 PM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
May 1, 3:14 PM CDTSevere Thunderstorm WarningTSABenton61 min
May 1, 3:59 PM CDTAreal Flood WarningTSABenton6 hr
May 1, 4:11 PM CDTSevere Thunderstorm WarningTSABenton, Washington64 min
May 1, 5:07 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington53 min
May 1, 5:25 PM CDTSevere Thunderstorm WarningTSABenton, Washington68 min
May 1, 5:52 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington53 min
May 1, 5:52 PM CDTSevere Thunderstorm WarningTSACarroll, Madison68 min
May 1, 6:03 PM CDTTornado WarningTSABenton, Madison, Washington57 min
May 1, 6:11 PM CDTTornado WarningTSACarroll25 min
May 1, 6:37 PM CDTTornado WarningTSACarroll, Madison53 min

Nearby

Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.